MAUDE Adverse Event Report: HEART VALVES SANTA ANA CG FUTURE BAND; RING, ANNULOPLASTY

HEART VALVES SANTA ANA CG FUTURE BAND; RING, ANNULOPLASTY
Model Number 638BL
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/19/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been received for analysis.Without the return of the product, a definitive conclusion cannot be made regarding the clinical observation.
 
Event or Problem Description
Medtronic received information that immediately following implant of this 34 mm annuloplasty band, it was explanted and replaced with a 29 mm bioprosthetic valve.No failure mechanism was provided.No other adverse patient effects were reported.
 
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
CG FUTURE BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
HEART VALVES SANTA ANA
1851 e deere ave
santa ana CA 92705
MDR Report Key6553346
Report Number2025587-2017-00762
Device Sequence Number978481
Product Code KRH
UDI-Device Identifier00613994758835
UDI-Public00613994758835
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K052860
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/26/2019
Device Model Number638BL
Device Catalogue Number638BL34
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/17/2017
Supplement Date Received by Manufacturer04/17/2017
Initial Report FDA Received Date05/09/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR